MathSciNet Relay Station
MathSciNet bibliographic data
MR2330981 60D05 (60F05)
Bárány, Imre; Vu, Van Central limit theorems for Gaussian polytopes. Ann. Probab. 35 (2007), no. 4, 1593–1621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement